Works matching DE "FRACTIONAL parentage coefficients"
Results: 89
Partial regularity results for subelliptic systems in the Heisenberg group.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 1, p. 25, doi. 10.1007/s00526-007-0127-4
- By:
- Publication type:
- Article
QUANTILE REGRESSION: AN EDUCATION POLICY RESEARCH TOOL.
- Published in:
- Southern Rural Sociology, 2009, v. 24, n. 1, p. 175
- By:
- Publication type:
- Article
Folding, cycles and chaos in planar systems.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 1, p. 1, doi. 10.1080/10236198.2014.974585
- By:
- Publication type:
- Article
Temperature and current coefficients of lasing wavelength in tunable diode laser spectroscopy.
- Published in:
- Applied Physics B: Lasers & Optics, 2010, v. 100, n. 2, p. 377, doi. 10.1007/s00340-009-3878-0
- By:
- Publication type:
- Article
A new walk-off compensated multipass scheme for large enhancement of conversion efficiency for fourth harmonic generation.
- Published in:
- Applied Physics B: Lasers & Optics, 2009, v. 97, n. 1, p. 129, doi. 10.1007/s00340-009-3529-5
- By:
- Publication type:
- Article
ASYMPTOTIC RESULTS FOR THE NUMBER OF PATHS IN A GRID.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 85, n. 3, p. 446, doi. 10.1017/S0004972711002759
- By:
- Publication type:
- Article
A Rademacher Type Formula for Partitions and Overpartitions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/630458
- By:
- Publication type:
- Article
A fast and accurate analysis of the interacting cracks in linear elastic solids.
- Published in:
- International Journal of Fracture, 2008, v. 151, n. 2, p. 169, doi. 10.1007/s10704-008-9249-8
- By:
- Publication type:
- Article
Optimal reconstruction of the solution of the Dirichlet problem from inaccurate input data.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 3/4, p. 285, doi. 10.1134/S0001434607090015
- By:
- Publication type:
- Article
On n-term approximation with positive coefficients.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 3/4, p. 332, doi. 10.1134/S0001434607090052
- By:
- Publication type:
- Article
Effect of Sample Size on Measurement of the Absorption by Seats.
- Published in:
- Building Acoustics, 2011, v. 18, n. 1/2, p. 83, doi. 10.1260/1351-010X.18.1-2.83
- By:
- Publication type:
- Article
(α,β,δ)-Neighborhood for Certain Analytic Functions with Negative Coefficients.
- Published in:
- European Journal of Pure & Applied Mathematics, 2011, v. 4, n. 1, p. 14
- By:
- Publication type:
- Article
Traditional GM(1,1) Model Smoothing.
- Published in:
- Journal of Systems Science & Information, 2010, v. 8, n. 1, p. 27
- By:
- Publication type:
- Article
On ℋ1 of Categorical Groups.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 10, p. 3691, doi. 10.1080/00927870600860841
- By:
- Publication type:
- Article
DESIGN OF CONTROL SIGNALS FOR THREE PHASE MATRIX CONVERTER ON THE BASIS OF DOUBLE FOURIER SERIES.
- Published in:
- Technical Electrodynamics / Tekhnichna Elektrodynamika, 2014, n. 4, p. 73
- By:
- Publication type:
- Article
Noise removal for medical X-ray images in wavelet domain.
- Published in:
- Electrical Engineering in Japan, 2008, v. 163, n. 3, p. 37, doi. 10.1002/eej.20486
- By:
- Publication type:
- Article
THE RELATIONSHIP BETWEEN MONEY WAGES AND UNIONIZATION: A RE-APPRAISAL.
- Published in:
- Bulletin of Economic Research, 1978, v. 30, n. 2, p. 95, doi. 10.1111/j.1467-8586.1978.tb00429.x
- By:
- Publication type:
- Article
Estimation modeling of electrical conductivity of red grape juice.
- Published in:
- International Journal of Agricultural & Biological Engineering, 2010, v. 3, n. 2, p. 1
- By:
- Publication type:
- Article
HIDDEN COLOR CHANNEL EFFECTS TO THE NONSTRANGE SIX-QUARK SYSTEMS.
- Published in:
- Modern Physics Letters A, 2009, v. 24, n. 2, p. 151, doi. 10.1142/S021773230902667X
- By:
- Publication type:
- Article
Properties of Classes of Uniformly Convex Functions under Certain Integral Operators.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2008, v. 32, n. 4, p. 731
- By:
- Publication type:
- Article
Spatiotemporal distribution characteristics of rainfall erosivity in Three Gorges Reservoir Area.
- Published in:
- Chinese Journal of Applied Ecology / Yingyong Shengtai Xuebao, 2011, v. 22, n. 1, p. 151
- By:
- Publication type:
- Article
Inclusion Theorems for Absolute Matrix Summability Methods.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 1, p. 577
- By:
- Publication type:
- Article
Frequency selective parameterized wavelets of length ten.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 1, p. 165
- By:
- Publication type:
- Article
MAXIMUM POSSIBLE ERROR IN GUTTMAN SCALES.
- Published in:
- Public Opinion Quarterly, 1975, v. 39, n. 3, p. 343, doi. 10.1086/268233
- By:
- Publication type:
- Article
A note on the sums.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2004, v. 35, n. 3, p. 440, doi. 10.1080/0020739310001658500
- By:
- Publication type:
- Article
Asymmetry Coefficients as Indicators of Chaos.
- Published in:
- Acta Physica Polonica: A, 2009, v. 116, n. 6, p. 987
- By:
- Publication type:
- Article
A SELF-ADAPTIVE MODEL OF ACTOR-COLLABORATION NETWORK.
- Published in:
- International Journal of Modern Physics B: Condensed Matter Physics; Statistical Physics; Applied Physics, 2004, v. 18, n. 17-19, p. 2604, doi. 10.1142/S0217979204025750
- By:
- Publication type:
- Article
Representations of wreath products of algebras.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2003, v. 135, n. 3, p. 395, doi. 10.1017/S0305004103006984
- By:
- Publication type:
- Article
Superdiffusivity of Asymmetric Exclusion Process in Dimensions One and Two.
- Published in:
- Communications in Mathematical Physics, 2004, v. 244, n. 3, p. 455, doi. 10.1007/s00220-003-1020-4
- By:
- Publication type:
- Article
LIMIT THEOREM FOR ONE-DIMENSIONAL STOCHASTIC EQUATIONS.
- Published in:
- Theory of Probability & Its Applications, 2004, v. 48, n. 1, p. 164, doi. 10.1137/S0040585X980191
- By:
- Publication type:
- Article
Change of integration variables in calculations of the coefficients of broadening and shift of spectral lines of molecules by the Robert-Bonamy method.
- Published in:
- Optics & Spectroscopy, 2008, v. 104, n. 5, p. 692, doi. 10.1134/S0030400X08050081
- By:
- Publication type:
- Article
Cross sections set and transport coefficients for Ar<sup>+</sup> in Ar/CF<sub>4</sub> mixtures.
- Published in:
- European Physical Journal D (EPJ D), 2018, v. 72, n. 10, p. 1, doi. 10.1140/epjd/e2018-90059-1
- By:
- Publication type:
- Article
Real nonparametric regression using complex wavelets.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2004, v. 66, n. 4, p. 927, doi. 10.1111/j.1467-9868.2004.B5604.x
- By:
- Publication type:
- Article
On global solutions for the competitor-competitor-mutualist model with cross-diffusion in higher dimensional domains.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2010, v. 23, n. 1, p. 29
- By:
- Publication type:
- Article
Proof of a congruence on sums of powers of -binomial coefficients.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 6, p. 1571, doi. 10.1142/S1793042117500877
- By:
- Publication type:
- Article
On the quadratic divisor problem.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 6, p. 1457, doi. 10.1142/S1793042117500816
- By:
- Publication type:
- Article
Mahler measures of polynomials that are sums of a bounded number of monomials.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 6, p. 1603, doi. 10.1142/S1793042117500907
- By:
- Publication type:
- Article
Sufficient condition of basis stability of an interval linear programming problem.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2001, v. 81, p. 677, doi. 10.1002/zamm.200108115114
- By:
- Publication type:
- Article
Quasidifferentiability and observability of linear nonstationary systems.
- Published in:
- Differential Equations, 2009, v. 45, n. 11, p. 1602, doi. 10.1134/S0012266109110061
- By:
- Publication type:
- Article
On the solvability of boundary value problems for a parabolic equation with coefficients growing near the boundary.
- Published in:
- Differential Equations, 2007, v. 43, n. 1, p. 118, doi. 10.1134/S0012266107010120
- By:
- Publication type:
- Article
Energy estimates for regularly hyperbolic operators with log-Lipschitz coefficients.
- Published in:
- Applicable Analysis, 2007, v. 86, n. 9, p. 1051, doi. 10.1080/00036810701460792
- By:
- Publication type:
- Article
Comparative studies of the globally convergent convexification algorithm with application to imaging of antipersonnel land mines.
- Published in:
- Applicable Analysis, 2007, v. 86, n. 9, p. 1147, doi. 10.1080/00036810701609869
- By:
- Publication type:
- Article
Spikes for the Gierer–Meinhardt System with Discontinuous Diffusion Coefficients.
- Published in:
- Journal of Nonlinear Science, 2009, v. 19, n. 3, p. 301, doi. 10.1007/s00332-008-9036-8
- By:
- Publication type:
- Article
State space realization of bilinear continuous-time input-output equations.
- Published in:
- International Journal of Control, 2007, v. 80, n. 10, p. 1607, doi. 10.1080/00207170701447106
- By:
- Publication type:
- Article
Estimating Confidence Intervals around Relative Humidity Profiles from Satellite Observations: Application to the SAPHIR Sounder.
- Published in:
- Journal of Atmospheric & Oceanic Technology, 2016, v. 33, n. 5, p. 1005, doi. 10.1175/JTECH-D-15-0237.1
- By:
- Publication type:
- Article
Changes in effective connectivity models in the presence of task-correlated motion: An fMRI study.
- Published in:
- Human Brain Mapping, 2004, v. 21, n. 2, p. 49, doi. 10.1002/hbm.10149
- By:
- Publication type:
- Article
Extending Rosenberg's idea about conjoint effects.
- Published in:
- Quality & Quantity, 1988, v. 22, n. 1, p. 49, doi. 10.1007/BF00430637
- By:
- Publication type:
- Article
A Simple Solution of the Time-Independent Schrödinger Equation in One Dimension and Some Applications.
- Published in:
- International Review of Physics, 2007, v. 1, n. 4, p. 197
- By:
- Publication type:
- Article
Development and Study of Algorithms for Processing Inconsistent Data in Key Comparisons of Standards.
- Published in:
- Measurement Techniques, 2015, v. 57, n. 10, p. 1103, doi. 10.1007/s11018-015-0587-4
- By:
- Publication type:
- Article
Calculation of a plate of finite stiffness in an elastic half space with allowance for bed discontinuity.
- Published in:
- Soil Mechanics & Foundation Engineering, 1991, v. 28, n. 5, p. 229, doi. 10.1007/BF02305815
- By:
- Publication type:
- Article